# SDR P5CA9701788

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fasteners
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS, L WING UPPER WING TO BODY PANEL.  RETORQUED/REPLACED PER M/M 20-51-01.
